On the positive invertibility of some boundary value problems for a fourth-order equation
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1358-1365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a8,
author = {Yu. V. Pokorny and R. Mustafokulov},
title = {On the positive invertibility of some boundary value problems for a fourth-order equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1358--1365},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a8/}
}
TY - JOUR AU - Yu. V. Pokorny AU - R. Mustafokulov TI - On the positive invertibility of some boundary value problems for a fourth-order equation JO - Differencialʹnye uravneniâ PY - 1997 SP - 1358 EP - 1365 VL - 33 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_10_a8/ LA - ru ID - DE_1997_33_10_a8 ER -
Yu. V. Pokorny; R. Mustafokulov. On the positive invertibility of some boundary value problems for a fourth-order equation. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1358-1365. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a8/